# SDR IPXA2016090307785

- Difficulty date: August 3, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NYB67084
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, AREA OF CHAFE DAMAGE AND CORROSION ON FUSELAGE SKIN STA 1137-1156, L43R -L44R.  SKIN PANEL REPAIRED IAW EA 011-5330-01-A6377, REV IR AND EO MD11-5330-61753-A.
